# SDR SWAA991403

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- System (JASC): 5220 · Emergency Exits
- Part: Stops
- Part number: 65C35006
- Condition: Cracked
- Location: Emer Exit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND RT EMERGENCY OVERWING EXIT DOOR LOWER STOPS CRACKED.   REMOVED AND REPLACED STOPS PER MM.
